# SDR C77A20150611013

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Part time: 5,533 hours, 3,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE PANEL CUT OUT RETAINERS, PN 170-86654-003 & 170-86655-003, HAVE CORROSION BETWEEN STATION 22270.0 TO 2268.0 & STRINGER 26R, Y= STRINGER 24R - 26R.  PERMANENTLY REMOVED THE WASTE PAN RETAINERS ON WO 14988391H6 IAW EO E17X-5300-004 REV IR ON WO 694216.
